| Model Number |
RBYLP0310 |
| Medical Device Problem Codes |
Failure to Advance (2524); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps.During the procedure, the ruby coil lp did not deploy.No additional information has been provided.The procedure was completed using another lp coil.There was no report of an adverse effect to the patient.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the superior mesenteric artery (sma) branch using ruby coil lps and lp system detachment handle (handle).During the procedure, the physician placed one ruby coil lp in the target location using the handle.The physician then advanced another ruby coil lp and attempted to detach it using the handle; however, the ruby coil lp failed to detach.Therefore, the ruby coil lp was removed.The procedure was completed using another ruby coil lp, the same handle and the same microcatheter.There was no report of an adverse effect to the patient.